# SDR AU970502

- Difficulty date: May 4, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bnorm BN2A6
- Engine: Lyc O540E4C5
- Propeller: Hartzl HCC2YK2
- System (JASC): 3411 · Pitot/Static System
- Part: Tube
- Part number: 147013207
- Condition: Deteriorated
- Location: Pitot/Static Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PITOT-STATIC SYSTEM LINES LEAKING - INVESTIGATION FOUND LEAKS WERE FROM HEAT SHRINK TUBING (THERMOFIT) USED AT JOINS IN THE PLUMBING AND APPLIED DURING MANUFACTURE - FOUND DURING INSPECTION IAW AD/INST/9 (PITOT/STATIC SYSTEM LEAK CHECK)
